# SDR QXEA200701758

- Difficulty date: November 20, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 15,123 hours, 10,928 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2533 - LEFT START VALVE FAILED TO OPEN DURING CROSS BLEED START.  RETURNED TO THE GATE.  MAINTENANCE PERFORMED TWO CROSS BLEED STARTS WITH NO DEFECTS, COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
